# SDR MASA2021041200088

- Difficulty date: April 12, 2021
- Submitted: April 12, 2021
- Operation: Air carrier
- Aircraft: N911FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15011
- Aircraft time: 41,576 hours, 32,839 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLR LVL EXIT SIGN 13AC 3 BULBS INOP- RELAMPED
